MathSciNet Relay Station
MathSciNet bibliographic data
MR238320 55.50
Antonelli, Peter L. Structure theory for Montgomery-Samelson fiberings between manifolds. I, II. Canad. J. Math. 21 (1969), 170–179; ibid. 21 1969 180–186.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement